# SDR SWAA2020020541039

- Difficulty date: December 31, 2019
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N7842A
- Make and model: Boeing 737-73V
- Aircraft serial: 30237
- Aircraft time: 54,420 hours, 34,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR OPENING INTERCOSTAL CRACKED BETWEEN BS. 328 TO BS. 344, LBL 45.50. / REPAIRED INTERCOSTAL PER SRM AND EA.
